# SDR UALA2011121906978

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 65,975 hours, 9,409 cycles
- Engine: Pwa PW40903
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY ATTACH AT SWIVEL LT MLG DRAG BRACE.  SWIVEL FITTING IS CRACKED.  REPLACED SWIVEL FITTING IAW MM.
